×

Found 249 Documents (Results 1–100)

Sharp estimate of the life span of solutions to the heat equation with a nonlinear boundary condition. (English) Zbl 1473.35067

Ferone, Vincenzo (ed.) et al., Geometric properties for parabolic and elliptic PDE’s. Contributions of the 6th Italian-Japanese workshop, Cortona, Italy, May 20–24, 2019. Cham: Springer. Springer INdAM Ser. 47, 127-149 (2021).
MSC:  35B44 35K60
PDFBibTeX XMLCite
Full Text: DOI arXiv

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software